# SDR A8ZR20180830004

- Difficulty date: June 15, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 37,014 hours, 49,615 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED REPLACEMENT ON MAIN AIRSTAIR DOOR AFT EDGE MEMBER UPPER SECTION FOR CRACKS, REF STS EA 32-2018-078 REV IR DATED 06/15/2018.
